SciELO - Scientific Electronic Library Online

 
vol.19 issue3ON THE APPROXIMATE SOLUTION OF IMPLICIT FUNCTIONS USING THE STEFFENSEN METHOD author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.19 no.3 Antofagasta Dec. 2000

http://dx.doi.org/10.4067/S0716-09172000000300006 

Proyecciones
Vol. 19, Nº 3, pp. 305-329, December 2000.
Universidad Católica del Norte
Antofagasta - Chile

 

EXISTENCE OF PERIODIC 
SOLUTIONS OF NEUTRAL 
FUNCTION AL DIFFERENTIAL 
EQUATIONS WITH UNBOUNDED 
DELAY

 

HERNÁN R. HENRÍQUEZ *
Universidad de Santiago, Santiago-Chile.

 

 

Key words and phrases : Abstract Retarded Functional Differential Equations; Semigroups of linear operators.
 
 

References


[1] K. Deimling, Non Linear Functional Analysis, Springer-Verlag, Berlin, (1985).         [ Links ]

[2] N. Dunford and J. T. Schwartz, Linear Operators. Part I, John Wiley and Sons, New York, (1988).         [ Links ]

[3] J. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcilaj Ekvac., 21, pp. 11-41, (1978).         [ Links ]

[4] H. R. Henríquez, Periodic solutions of quasi-linear partial functional differential equations with unbounded delay. Funkcialaj Ekvac. 37 (2), pp. 329-343, (1994).         [ Links ]

[5] H. R. Henríquez, On non-exact controllable systems, Int. J. Control, 42(1), pp. 71-83, (1985).         [ Links ]

[6] E. Hernández and H. R. Henríquez, Existence Results for partial neutral functional differential equations with unbounded delay, J. Math. Anal. Appl. 221, pp. 499-522, (1998).         [ Links ]

[7] E. Hernánez and H. R. Henríquez, Existence of periodic solutions of partial neutral functional differential equations with unbounded delay. J. Math. Anal. Appl, 221, pp. 499-522, (1998).         [ Links ]

[8] Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay, Lect. Notes in Maths., 1473. Springer-Verlag, Berlin, (1991).         [ Links ]

[9] C-M. Marle, Mesures et Probabilités, Hermann, Paris, (1974).         [ Links ]

[10] R. H. Martin, Nonlinear Operators   Differential Equations in Banach Spaces, Robert E. Krieger Publ. Co., Florida, (1987).         [ Links ]

[11] R. Nagel, One-parameter Semigroups of Positive Operators, Lect. Notes in Maths. 1184 (editor), Springer-Verlag, Berlin, (1986)         [ Links ]

[12] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, (1983).         [ Links ]

[13] B. N. Sadovskii, On a fixed point principle. Funct. Anal. Appl., 1, pp. 74-76, (1967).         [ Links ]

[14] S. J. Shin, An existence theorem of a functional differential equation, Funkcialaj Ekvac. 30, pp. 19-29, (1987).         [ Links ]
 
 

Received : October 2000.
 

Hernán R. Henríquez Miranda
Departamento de Matemática
Universidad de Santiago de Chile
Casilla 307
Correo 2
Santiago
Chile

e-mail : henrique@fermat.usach.cl

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License